MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1414120-J
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Pain (1994); Stenosis (2263); Obstruction/Occlusion (2422)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024, with the implantation of the alto abdominal aortic aneurysm stent system.The patient later experienced leg pain due to limb occlusion.On (b)(6) 2024, the patient underwent a re-intervention during which ballooning improved blood flow.Due to significant thrombi in the limb stent graft, a (non-endologix) vbx device and e-luminexx (non-endologix) devices were added to the right side and both junctions.After additional ballooning, the final angiography showed no issues.A type ii endoleak (non-device related failure) was observed post-procedure.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows that the device was properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows there were two areas of buckling and associated occlusion/stenosis of concern with this complaint.The proximal right limb stent occlusion is confirmed.The complaint is most likely anatomy-related.The more distal right limb stenosis with kinking of the stent is confirmed.The complaint is also most likely anatomy-related.The additional endovascular procedure complaint is confirmed.This is consistent with the reported adverse event/incident.The infrarenal angulation of 63.8 degrees likely contributed to the proximal right stent kinking and resultant focal occlusion (anatomy-related).The more distal stent buckling and stenosis were most likely due to the type ii endoleak (lumbar) with associated thickened calcification (anatomy-related).It is unclear from the angiogram post-secondary procedure if the type ii endoleak was resolved.No procedure harms were identified.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19515368
Report Number3008011247-2024-00070
Device Sequence Number3315088
Product Code MIH
UDI-Device Identifier00850007370213
UDI-Public(01)00850007370213(17)260118(10)FS011723-04
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model NumberTV-IL1414120-J
Device Lot NumberFS011723-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY LOT# FS072423-24; OVATION IX ILIAC LIMB LOT# FS071023-39
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown